Scale-space properties of nonstationary iterative regularization methods

Radmoser, Esther ; Scherzer, Otmar ; Weickert, Joachim

Document Type: Article
Year of publication: 2000
The title of a journal, publication series: Journal of Visual Communication and Image Representation
Volume: 11
Issue number: 2
Page range: 96-114
Place of publication: San Diego, Calif.
Publishing house: Acad. Press
ISSN: 1047-3203
Publication language: English
Institution: School of Business Informatics and Mathematics > Bildverarbeitung, Mustererkennung u. Computergrafik (Schnörr 1999-2008)
Subject: 004 Computer science, internet

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item